# SDR REXA2017011800112

- Difficulty date: January 18, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 18,968 hours, 18,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501321
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 621 AND STRINGER 13L IS CRACKED.  REMOVED & REPLACED THE INTERCOSTAL IAW SRM 51-42-21 & 51-42-22.
